# SDR CA130213005

- Difficulty date: February 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: 601R5170519
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER ABOUT 12 MINUTES ENROUTE THE PASSENGER OXYGEN MASKS WERE RELEASED, THE CREW DESCENDED THE ACFT NORMALLY TO 10,000 FT AND DIVERTED FOR A SAFE LANDING. 3 PEOPLE WERE EXAMINED BY PARAMEDICS AT THE AIRPORT BUT DID NOT REQUIRE FURTHER MEDICAL TREATMENT.  CPAM REPLACED.
